Re: Menieres & caffeine?
I'm not all that familiar with Tecnal, but you do realize this medication contains codeine as well as caffeine? A side effect of this drug (affecting 10% or more people) is dizziness and lightheadedness. I was diagnosed with Meniere's in 1993, and discovered very quickly that I need to take drug warnings/side effect notices seriously.
One of the warnings for this drug is to stop taking if feeling dizzy or faint. It's probably a good idea to stop taking this until you and your doctor can work something out.
I know when I was diagnosed, my doctor wanted me to stop ALL caffeine intake. YIKES! Caffeine can do some weird stuff to your inner ear, though. For me, I severly limited sodas, drinking much more water, and limited my tea intake to a total of 3 cups (caffeinated) a day. I can always tell when I've exceeded my caffeine limit - I don't get "wired," I start spinning!
There are more medications out there now for migraines than codeine and Imitrex. Have your doctor work with you and investigate one that works for you and that you can afford. I use Relpax, which I've found to be very effective. It can cause dizziness for some, but for me it usually makes me a little drowsy. Unfortunately, it can be pricey without insurance. But there are other medications out there your doctor can explore.
You might also want to ask your doctor about Topamax, which is actually an anti-seizure medication that has shown some great results in lessening migraines. Not only has this medication worked towards my migraines, it has also (I believe) kept the Meniere's at bay. And, there is now a generic available, so the price has come way down! (Generic name: Topiramate)